# SDR SWIA201335184

- Difficulty date: October 31, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 29,385 hours, 24,566 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LT PACK OUTPUT TEMPERATURE RANGE TO 108 DEGREE C. ACCOMPANIED BY AN ACRID BURNING SMELL.  FLT 5508 REPLACED LT AIR CYCLE MACHINE IAW AMM.  PN ON OFF 782790-15, SN ON 2004080112  & SN OFF 950834
